# SDR DXTA2022072566730

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N451QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500665
- Aircraft time: 71 hours, 54 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS:  AT CRUISE WE RECEIVED THE FOLLOWING YELLOW CASS  FLAP FAIL, PITCH TRIM BACKUP FAIL, SWAPS FAIL, YELLOW MAX SPD.
